MathSciNet Relay Station
MathSciNet bibliographic data
MR186563 04.99 (39.00)
Aczél, J.; Erdős, P. The non-existence of a Hamel-basis and the general solution of Cauchy's functional equation for non-negative numbers. Publ. Math. Debrecen 12 1965 259–263.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement